Vol. 90, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Embedding asymptotically stable dynamical systems into radial flows in l2

Roger McCann

Vol. 90 (1980), No. 2, 425–429
Abstract

A dynamical system Π on a separable metric space, which has a globally asymptotically stable critical point p, can be embedded into a radial flow ρ on l2 if and only if p is uniformaly asymptotically stable. Moreover, if Π can be embedded into ρ, then there is a locally compact subset Y of l2 such that Π can be embedded into ρ restricted to Y .

Mathematical Subject Classification 2000
Primary: 54H20
Milestones
Received: 1 June 1979
Published: 1 October 1980
Authors
Roger McCann